# SDR ASAA2017021219788

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 39,015 hours, 11,817 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 6131
- Condition: Inaccurate
- Location: Fuel Quantity
- Part time: 29,944 hours, 9,127 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER TANK GUAGE IN FUELING PANEL INACCURATE. ACFT GROUNDED. REMOVED AND REPLACED THE CENTER REFUEL QTY INDICATOR IAW AMM 28-41-61, OPS NORMAL.
